# SDR SWIA201540792

- Difficulty date: February 19, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 30,201 hours, 25,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT FLANGE FS 621, LBL 36, C-CHECK, RO 2/26/15.  REMOVED CRACKED ANGLE AND INSTALLED NEW FLOOR SUPPORT ANGLE 601R-53-61-117, REF:  REO AND SRM.
